# SDR FDEA202412031809

- Difficulty date: December 3, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR SUPPORT FOUND CORROSION AT FR14~FR17, -Y1959 REPLACED CORROSION SUPPORT WITH NEW ONE AT M/D FLOOR SUPPORT FR14~FR17,-Y1959,   I.W.A A300-600F SRM 51-72-10-001,PAGE 2 & 51-40-21-001,PARA.6,PAGE 7B~23,THE REPAIR IS   CLASSIFIED AS MINOR CAT.A PER GMM 6-2-100
